# SDR SWAA2013111222278

- Difficulty date: October 29, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SR095700367
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUELING ACCESS DOOR CUT OUT CRACKED.  REPAIRED DOUBLER IAW SRM.
